# SDR FDEA200911143956

- Difficulty date: November 14, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11
- Aircraft serial: 48755
- Aircraft time: 46,416 hours, 7,931 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 9191M34P02
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ODOR OF ENG OIL SMOKE IN COCKPIT.  RAN CHECKLISTS AND  WAS UNABLE TO DETERMINE SOURCE.  DIVERTED.  FOUND LT ENG THRUST REVERSER ACTUATOR LEAKING ON DUCTS.  REPLACED ACTUATOR IAW MM 78-33-14-4 1.  RE-ACTIVATED REG AIR VALVE AND RAN ENG AT HIGH PWR FOR APPROX 15 MIN.  NO MORE ODOR OF SMOKE IN COCKPIT. OK FOR SERVICE.
